# SDR UIEA2020060801222

- Difficulty date: June 6, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,779 hours, 25,015 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT FWD FUEL PUMP EICAS MESSAGE ON TAXI-IN. LT FWD FUEL PUMP WORKING IAW AMM 28-42-00, ALL SATISFACTORY.
